# SDR QXEA200701211

- Difficulty date: July 21, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 22,752 hours, 32,818 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PSC - DURING INITIAL CLIMB NR 1 AC GENERATOR CAUTION ILLUMINATED.  FOLLOWING THE CHECKLIST, THE LIGHT EXTINGUSHED. 90 SECONDS LATER, THE LIGHT RE-ILLUMINATED.  A SECOND RESET WAS NOT ATTEMPTED.  NR 2 AC GENERATOR LOADS WERE MONITORED AND NO LIMITATIONS WERE EXCEEDED.  MAINTENANCE COMPLIED WITH FUNCTIONAL TEST OF AC GENERATOR SYSTEM.  TEST OK.  RAN PROP HEAT DURING GROUND RUN TO CHECK LOAD CARRING ABILITY, CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
